# SDR DJFA2009008

- Difficulty date: February 11, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N842FL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258428
- Aircraft time: 8,781 hours, 5,483 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE BAGGAGE FIRE ANNUNCIATOR ILLUMINATED.  VISUAL INSPECTION OF THE BAGGAGE ARE IN THE CABIN REVEALED NO EVIDENCE OF FIRE OR SMOKE.  AIRCRAFT LANDED SAFELY.  MAINTENANCE CLEANED THE FIRE DETECTOR.
